# SDR SIMA20201128002

- Difficulty date: November 28, 2020
- Submitted: November 29, 2020
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 33,606 hours, 30,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTING DIM.  C/A: R & R NR 2 EMERGENCY LIGHT BATTERY, IAW EMB AMM 33-50-04-000-801-A, 33-50-04-400-801-A, 33-50-04-000-802-A AND 33-50-04-400-802-A.  OPERATIONS CHECK GOOD.
